[Zurück]

@article{TUW-237964,
    author = {Milovanovic, Goran and Baumgartner, Oskar and Kosina, Hans},
    title = {On Open Boundary Conditions for Quantum Cascade Structures},
    journal = {Optical and Quantum Electronics},
    year = {2009},
    volume = {41},
    number = {11-13},
    pages = {921--932},
    url = {http://www.iue.tuwien.ac.at/pdf/ib_2014/JB2015_Milovanovic_1.pdf},
    doi = {10.1007/s11082-010-9406-y}
}



Erstellt aus der Publikationsdatenbank der Technischen Universitšt Wien.